# SDR SWAA2021010739908

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,121 hours, 31,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT FWD SERVICE DOOR UNATTACHED.  REINSTALLED EMERGENCY EXIT SIGN AT FWD SERVICE DOWN, IAW SIP.  OPERATIONS CHECKS GOOD.
